Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
136 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for ITP

I am 33 years old, metal worker. I have been dignosed with ITP about four months ago and ITP worth goes up and down. Last time before I decided to take prednison, the worth was only 29000. Though i was informed about the reactivation of my Hepatite B disease, I decided to take the risk, as I just do not want to be tired and not to have enough energy all the time. Now that I have been taking it I feel much better energy wise, but I know it is only for temperary. I am just wondering whether it is wise to take prednison continuesly in spite of my hepatite disease?
Last time when I checked with my doctor, he said my hamoglobin worth is normal and he does not understand why I am feeling not having enough energy and tiredness. I feel not already good with my ITP disease physically, not he even beat me down with psychologically. Is there any connection between ITP and tiredness, even though the worth of hamoglobin is normal? Is there anything else I could do in order to increase my energy level rather than taking prednison? And not to feel the tiredness.

I appreciate for your information.

thanks, Luis
Tue, 4 Nov 2014
Report Abuse
Hematologist 's  Response
Hi, dear.
I have gone through your question. I can understand your concern. You are suffering from immune thrombocytopenic purpura. So it is known to cause weakness. You should take steroids to suppress your immunity. It will maintain your platelet count. Don't worry about hepatitis B.
Thanks for using health care magic. Wish you a very good health.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest treatment for ITP

Hi, dear. I have gone through your question. I can understand your concern. You are suffering from immune thrombocytopenic purpura. So it is known to cause weakness. You should take steroids to suppress your immunity. It will maintain your platelet count. Don t worry about hepatitis B. Thanks for using health care magic. Wish you a very good health.